|Drinking Meds without Dr's approval
May 26, 2009
I quickly learned that i had been infected by HIV and two weeks after infection i began taking revivo tea.
I found the information that it had helped others in China get well and it boosts your immunity and increase your cd4 count.
I realise that i have been negligent with my life even until now. I have been taking revivo tea for almost 3 months now, i felt better at first but now i have this rush on my face, its not disticnt but its there. My lips crack, if drink coffee with sugar i feel aches all over my body.
Should i stop this treatment?
Response from Dr. Young
Hello and thanks for your post.
As you'll read on these pages, I'm not much of a fan of non-FDA-approved treatments for HIV. Revivo tea has been touted, though poorly documented, as a treatment for HIV.
I'd think that your case, at the least, suggests that Revivo hasn't done much to improve your health.
Rather than commenting on the specifics as to whether you should stop or continue Revivo, I'd redirect your attention to getting good HIV health monitoring. At this point, this means finding an experienced HIV care provider (if at all possible), getting routine baseline HIV laboratory assessments (CD4 count, viral load, resistance testing, antibody tests for hepatitis and other sexually transmitted infections) and clinical evaluations.
Write back anytime.
Be well, BY
Atripla or Truvada/Kaletra for lipo concerns
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.